Table of Contents
International Journal of Combinatorics
Volume 2012, Article ID 760310, 6 pages
http://dx.doi.org/10.1155/2012/760310
Research Article

The Structure of Reduced Sudoku Grids and the Sudoku Symmetry Group

Department of Computing and Mathematical Sciences, University of Glamorgan, Pontypridd CF37 1DL, UK

Received 10 May 2012; Accepted 28 September 2012

Academic Editor: Martin Kochol

Copyright © 2012 Siân K. Jones et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Siân K. Jones, Stephanie Perkins, and Paul A. Roach, “The Structure of Reduced Sudoku Grids and the Sudoku Symmetry Group,” International Journal of Combinatorics, vol. 2012, Article ID 760310, 6 pages, 2012. https://doi.org/10.1155/2012/760310.